Bicontactual regular maps

Research output: Contribution to journalArticle

11 Scopus citations

Abstract

In this paper, we will classify all rotary maps with the property that each face meets only one or two others. We will show that all such maps are in fact regular and that they ore closed under the action of the operators D, P, opp and Hj. We will then use this information to prove this theorem: Every non-trivial rotary map whose number of edges is a power of 2 is orientable.

Original languageEnglish (US)
Pages (from-to)437-451
Number of pages15
JournalPacific Journal of Mathematics
Volume120
Issue number2
StatePublished - 1985

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Bicontactual regular maps'. Together they form a unique fingerprint.

  • Cite this